MathSciNet Relay Station
MathSciNet bibliographic data
MR1910265 (2003k:14028) 14H10 (14J29)
Flamini, F. Moduli of nodal curves on smooth surfaces of general type. J. Algebraic Geom. 11 (2002), no. 4, 725–760.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement